Difference Property of an Integer Function

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2018 by IJMTT Journal
Volume-55 Number-3
Year of Publication : 2018
Authors : Xingbo Wang
  10.14445/22315373/IJMTT-V55P530

MLA

Xingbo Wang "Difference Property of an Integer Function", International Journal of Mathematics Trends and Technology (IJMTT). V55(3):236-241 March 2018. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
This article makes an investigation on the difference of an integer function. Through proving several inequalities, the article gives a bound for the first order difference of the function. The article also presents some new inequalities that are helpful for general purpose of bound estimation of integer functions.

Reference
[1] Xingbo WANG, Brief Summary of Frequently-Used Properties of the Floor Function, IOSR Journal of Mathematics, vol.13, No.5, pp46-48, 2017
[2] Xingbo WANG, Some New Inequalities With Proofs and Comments on Applications, Journal of Mathematics Research, vol.11, No.3, pp15-19,2018

Keywords
Difference, integer function, bound estimation, inequality.